MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-44052-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "one of the tabs broke off when attempting to peel introducer sheath away at end of case".No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one peel-away sheath for evaluation.Signs-of-use were observed.Visual inspection of the peel-away sheath revealed the peel away sheath extrusion was separated adjacent to the tab.Remains of the extrusion was still attached to the separated tab.The other tab was intact.One side of the sheath was split completely down the extrusion.The peel-away sheath length from the tab to the distal end measured 2 5/8" which is within the specifications of 2 5/8" - 2 7/8" per product drawing.The outer and inner diameter of the sheath could not be performed due to the condition of the returned sample.A device history record review was performed, and the following findings were identified: for part number eb-01052-002, batch 34c23f0167, a non-conformance was initiated regarding a peel-away sheath torn incorrectly.Based on the observed failure mode, this finding is likely relevant to this investigation.The report of a broken peel away sheath tab was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath extrusion had separated from the tab.Based on the customer report, the sample received, and past comments from manufacturing, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 40 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19059183
Report Number9680794-2024-00318
Device Sequence Number14926804
Product Code LJS
UDI-Device Identifier50801902120705
UDI-Public50801902120705
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/25/2024
Device Catalogue NumberCDC-44052-VPS2
Device Lot Number33F23F0615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown